A generalization of equivalence relations.

Prešić, Marica D.

Publications de l'Institut Mathématique. Nouvelle Série (1986)

  • Volume: 40(54), page 17-22
  • ISSN: 0350-1302

How to cite

top

Prešić, Marica D.. "A generalization of equivalence relations.." Publications de l'Institut Mathématique. Nouvelle Série 40(54) (1986): 17-22. <http://eudml.org/doc/257751>.

@article{Prešić1986,
author = {Prešić, Marica D.},
journal = {Publications de l'Institut Mathématique. Nouvelle Série},
keywords = {one-to-many mapping; (f,g)-equivalence relation},
language = {eng},
pages = {17-22},
publisher = {Izdaje Matematički Institut SANU},
title = {A generalization of equivalence relations.},
url = {http://eudml.org/doc/257751},
volume = {40(54)},
year = {1986},
}

TY - JOUR
AU - Prešić, Marica D.
TI - A generalization of equivalence relations.
JO - Publications de l'Institut Mathématique. Nouvelle Série
PY - 1986
PB - Izdaje Matematički Institut SANU
VL - 40(54)
SP - 17
EP - 22
LA - eng
KW - one-to-many mapping; (f,g)-equivalence relation
UR - http://eudml.org/doc/257751
ER -

NotesEmbed ?

top

You must be logged in to post comments.